In this paper, we establish, in the setting of infinite dimensional Hilbert space, a new existence result for nonconvex sweeping process with right uniformly lower semicontinuous sets. This class of sets is more general than the classical assumption of absolutely continuous sets, and contains hyperplanes and half-spaces. Further, we apply on the problem an unbounded set-valued perturbation and we state the existence of solution.
This is a preview of subscription content, log in to check access.
Buy single article
Instant unlimited access to the full article PDF.
Price includes VAT for USA
Affane, D., Yarou, M.F.: Unbounded perturbation for a class of variational inequalities. Discuss. Math. Differ. Incl. Control Optim. 37, 83–99 (2017)
Benabdellah, H.: Existence of solutions to the nonconvex sweeping process. J. Differ. Equ. 164, 286–295 (2000)
Bounkhel, M., Thibault, L.: Nonconvex sweeping process and prox-regularity in Hilbert space. J. Nonlinear Convex Anal. 6, 359–374 (2005)
Bounkhel, M., Yarou, M.: Existence results for first and second order nonconvex sweeping process with delay. Port. Mat. 61(2), 2007–2030 (2004)
Castaing, C., Ibrahim, A.G., Yarou, M.: Existence problems in second order evolution inclusions: discretization and variational approach. Taiwan. J. Math. 12(6), 1435–1477 (2008)
Castaing, C., Ibrahim, A.G., Yarou, M.: Some contributions to nonconvex sweeping process. J. Nonlinear Convex Anal. 10, 1–20 (2009)
Castaing, C., Monteiro Marques, M.D.P.: Topological properties of solutions sets for sweeping processes with delay. Port. Math. 54(4), 485–507 (1997)
Clarke, F.H., Ledyaev, Y.S., Stern, R.J., Wolenski, P.R.: Nonsmooth Analysis and Control Theory. Springer, New York (1998)
Colombo, G., Goncharov, V.V.: The sweeping processes without convexity. Set-Vaued Anal. 7(4), 357–374 (1999)
Cornet, B.: Existence of slow solutions for a class of differential inclusions. J. Math. Anal. Appl. 96, 130–147 (1983)
Edmond, J.F., Thibault, L.: Relaxation of an optimal control problem involving a perturbed sweeping process. Math. Progr. Ser. B 104, 347–373 (2005)
Henry, C.: An existence theorem for a class of differential equation with multivalued right hand side. J. Math. Anal. Appl. 41, 179–186 (1973)
Kunze, M., Marques, M.D.P.M.: An Introduction to Moreau’s Sweeping Process. Lectures Notes in Physics, vol. 551, pp. 1–60. Springer, Berlin (2000)
Moreau, J.J.: Evolution problems associated with a moving convex set in a Hilbert space. J. Differ. Equ. 26, 347–374 (1977)
Noel, J., Thibault, L.: Nonconvex sweeping process with a moving set depending on the state. Vietnam J. Math. 42, 595–612 (2014)
Poliquin, R.A., Rockafellar, R.T., Thibault, L.: Local differentiability of distance functions. Trans. Amer. Math. Soc. 352, 5231–5249 (2000)
Saidi, S., Thibault, L., Yarou, M.: Relaxation of optimal control problems involving time dependent subdifferential operators. Numer. Funct. Anal. Optim. 34(10), 1156–1186 (2013)
Thibault, L.: Moreau sweeping process with bounded truncated retraction. J. Convex Anal. 23(4), 1051–1098 (2016)
Tolstonogov, A.A.: Sweeping process with unbounded nonconvex perturbation. Nonlinear Anal. 108, 291–301 (2014)
The authors wish to thank the referees for careful reading of the paper and many valuable comments and remarks, which help to improve our presentation. We also thank Professor Lionel Thibault for his valuable comments and suggestions.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
About this article
Cite this article
Boudada, S., Yarou, M.F. Sweeping process with right uniformly lower semicontinuous mappings. Positivity 24, 207–228 (2020) doi:10.1007/s11117-019-00674-4
- Proximal normal cone
- Sweeping process
- Prox-regular set
- Uniformly lower semicontinuous from the right mapping
Mathematics Subject Classification